Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 1, 20124 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Mar 1, 2012, 5:09 PM EST for 4 counties in Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2012, 5:09 PM EST (22:09 UTC)
Expired
Mar 1, 2012, 5:45 PM EST
In force
36 min
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Houston County, GA, Peach County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 17 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WWUS82 KFFC 012209
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EST THU MAR 1 2012

GAZ083-094>097-109-012245-
509 PM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...PEACH...
LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES UNTIL 545 PM EST...

AT 506 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO 5 MILES EAST OF COCHRAN...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PEACH...LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES THROUGH 545
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAULK...
MAGNOLIA...PORTER...COLEY STATION...COCHRAN...SAND BED...PERRY...FORT
VALLEY...ROYAL...HOUSTON LAKE...KATHLEEN...MIAMI VALLEY...
POWERVILLE...CHESTER AND GOLDSBORO.

&&

LAT...LON 3240 8344 3243 8368 3251 8393 3252 8400
      3256 8397 3268 8366 3266 8360 3270 8361
      3273 8353 3266 8327 3259 8323 3263 8314
      3260 8292 3249 8273 3234 8332
TIME...MOT...LOC 2209Z 245DEG 33KT 3254 8384 3247 8357
          3244 8334 3237 8324

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 1, 3:09 PM EST, 2 hours earlier.

Area forecast discussion, Mar 1, 3:09 PM EST, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EST THU MAR 1 2012

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
SHOWER AND THUNDERSTORM ACTIVITY HAS FINALLY BEGUN TO DIMINISH
ACROSS THE AREA THIS AFTERNOON...WITH A FEW REMAINING CELLS EXITING
THE SOUTHEAST CWA. COLD FRONT HAS ENTERED NORTHWEST GEORGIA IS
CURRENTLY DRAPED JUST TO THE NORTHWEST OF THE ATLANTA METRO AREA.
EXPECT THIS FRONT TO PUSH INTO CENTRAL GEORGIA THIS EVENING BEFORE
PULLING BACK NORTHWARD AS A WARM FRONT TONIGHT. THIS FRONT WILL ACT
AS A FOCUS FOR SHOWER AND THUNDERSTORM ACTIVITY INTO TONIGHT...SO
HAVE CONTINUED WITH HIGHEST POPS ACROSS THE SOUTH AND PORTIONS OF
THE CENTRAL CWA THROUGH 00Z TONIGHT BEFORE TRANSITIONING HIGHEST
POPS TO NORTH GEORGIA THROUGH FRIDAY MORNING.

INSTABILITIES WITH THE ACTIVITY TODAY ARE MODERATE...WITH ML CAPE IN
THE 600-700 J/KG RANGE...BUT WITH MEEK SHEAR. AS WARM FRONT MOVES
NORTHWARD TONIGHT...SHEAR INCREASES BOTH 0-1KM AND 0-6KM TO BE MORE
SUBSTANTIAL...BUT CAPE DIMINISHES WITH AFTERNOON HEATING. FOR
NOW...EXPECTING ISOLATED THUNDER. SOME STORMS MAY BE STRONG.

FRIDAY...SURFACE LOW PRESSURE PROPAGATES FROM THE PLAINS INTO THE
CENTRAL GREAT LAKES REGION...DRAGGING A COLD FRONT TO NORTHWEST
GEORGIA. ALTHOUGH CHANCE TO LIKELY POPS REMAIN IN PLACE THROUGH
FRIDAY AHEAD OF THIS FRONT...THE MAIN LINE OF CONVECTION IS EXPECTED
TO ENTER THE STATE AROUND 00Z SATURDAY. HAVE TIMED LIKELY TO
CATEGORICAL POPS BASED ON FRONT PROGRESSION. MODELED INSTABILITIES
AND SHEAR WITH THIS LINE ARE HIGHER...AND STRONG TO ISOLATED SEVERE
STORMS CAN BE EXPECTED. ML CAPE VALUES AFTER 18Z ARE IN THE 600-750
J/KG RANGE AND DECREASE TO 500-600 J/KG AFTER 00Z.  0-6KM BULK SHEAR
INCREASES FROM 60 TO 70 KTS DURING THIS TIME.

FOR TEMPERATURES...MAV APPEARS TO BE THE POOR PERFORMER OVER THE
LAST FEW DAYS. HAVE GENERALLY TAKEN A BLEND OF THE
GUIDANCE...TENDING TOWARDS THE LOCAL BIAS AND THE MET.

FRONT PUSHES THROUGH THE STATE THROUGH SATURDAY...WITH POPS
DIMINISHING QUICKLY BEHIND THE FRONT...WITH ONLY CHANCE TO LIKELY
POPS ACROSS THE SOUTHEASTERN PORTION OF THE CWA AFTER 00Z SATURDAY.
HIGH PRESSURE BUILDS INTO THE REGION FROM THE GULF OF MEXICO BY LATE
WEEKEND.

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
HIGH PRESSURE BUILDS INTO THE CWA FROM THE GULF OF MEXICO AND
TRANSITIONS OVER THE EASTERN COAST BY TUESDAY AFTERNOON. HAVE MADE
NO MAJOR CHANGES TO THE LONG TERM FORECAST...AND AS A RESULT...HAVE
INCLUDED THE ORIGINAL FORECAST DISCUSSION BELOW.../31

/ISSUED 418 AM EST THU MAR 1 2012/
COLD FRONT WILL BE MOVING THROUGH OUR AREA ON SATURDAY. SOME OF THE
THUNDERSTORMS MAY BE STRONG AND EVEN SEVERE DURING THE EARLY MORNING
HOURS ON SATURDAY. THE GFS ENSEMBLE MEMBERS AND SREF ARE ALL FASTER
AND DRIER THAN THE ECMWF. DECIDED TO STICK WITH THE GFS FOR TIMING
OF THIS COLD FRONT...ESPECIALLY SINCE THERE IS A MODEL CONSENSUS.
THE UPPER LEVEL LOW WILL SWING THROUGH THE AREA EARLY ON SUNDAY. ON
SUNDAY EXPECT HIGH PRESSURE TO BUILD INTO THE STATE THAT SHOULD KEEP
OUR WEATHER QUIET UNTIL MID WEEK WHEN THE CHANCES OF PRECIP INCREASE
AGAIN.

26

&&

.HYDROLOGY...
RAINFALL AMOUNTS OVER THE NEXT 48 HOURS WILL BE IN THE 1 TO 2 INCH
RANGE...WITH HIGHEST TOTALS OVER NORTH GEORGIA. LOCALLY HEAVIER
AMOUNTS ARE POSSIBLE. FOR NOW...FFG SUGGESTS AREAS CAN HANDLE THESE
AMOUNTS...BUT WILL NEED TO CONTINUE TO MONITOR CONDITIONS TO
DETERMINE IF FLASH FLOODING WILL BE A CONCERN.

&&

.AVIATION...
18Z UPDATE...
OVERALL CLOUDS CONTINUE TO SINK SOUTHWARD. VFR CONDITIONS ACROSS
THE TAF SITES...HOWEVER MAY SEE MVFR CONDITIONS AT SOME POINT AT
MCN WITH THE LINGERING SHRA. WITH MOISTURE ACROSS THE
AREA...EXPECT LIFR TO IFR CIGS TO DEVELOP OVERNIGHT. AREA OF SHRA
ACROSS ALABAMA SHOULD LIFT NORTHEASTWARD AND INTO THE TAF SITES
THIS EVENING INTO TONIGHT. WEST WINDS WILL BECOME SW TONIGHT.
GUSTS TO 18KTS ON FRIDAY.

//ATL CONFIDENCE...18Z
UPDATE...
HIGH CONFIDENCE ON WINDS. MEDIUM CONFIDENCE ON VSBYS AND PRECIP
OVERNIGHT. LOW CONFIDENCE ON CIGS TONIGHT.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  75  60  62 /  40  40  90  90
ATLANTA         60  76  57  62 /  70  30 100  80
BLAIRSVILLE     51  70  53  58 /  70  70  90  60
CARTERSVILLE    57  77  55  59 /  70  50 100  50
COLUMBUS        65  80  64  69 /  50  20  80  80
GAINESVILLE     59  74  57  61 /  50  50 100  70
MACON           63  78  65  70 /  50  20  70  80
ROME            58  79  58  61 /  70  60 100  30
PEACHTREE CITY  59  77  58  66 /  70  20 100  80
VIDALIA         63  82  62  73 /  20  10  40  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31/11/26
Hazardous weather outlook, Mar 1, 10:44 AM EST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 AM EST THU MAR 1 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1044 AM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS CENTRAL
GEORGIA THIS AFTERNOON SOUTH OF A LINE FROM HAMILTON...TO
MACON...TO LOUISVILLE. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED
IN NORTH GEORGIA TONIGHT.

.SYNOPSIS...
A COLD FRONT HAS BEGUN TO MOVE INTO THE STATE THIS MORNING...AND
IS EXPECTED TO STALL OUT ACROSS CENTRAL GEORGIA THIS
AFTERNOON...THEN MOVE NORTH AS A WARM FRONT TONIGHT. THIS FRONT
COULD CAUSE SHOWERS AND THUNDERSTORMS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...SMALL HAIL TO TO
THE SIZE OF NICKELS AND GUSTY WINDS TO 40 MPH...ESPECIALLY SOUTH
OF A LINE FROM HAMILTON...TO MACON...TO LOUISVILLE TODAY AND
NORTH OF THIS LINE TONIGHT.

.DISCUSSION...
A COLD FRONT HAS PUSHED INTO NORTHWEST GEORGIA THIS MORNING. AHEAD
OF THE COLD FRONT A MOIST AND SOMEWHAT UNSTABLE ENVIRONMENT
CONTINUES TO BE IN PLACE. PARAMETERS EXIST FOR STRONG
THUNDERSTORMS WITH MU CAPE AROUND 500 J/KG AND 0 TO 3 KM HELICITY
VALUES AROUND 100 TO 200. THIS COLD FRONT WILL THEN STALL OUT
ACROSS CENTRAL GEORGIA AND SERVE AS THE FOCAL POINT FOR SHOWERS
AND THUNDERSTORMS THIS AFTERNOON AND EVENING. TONIGHT THIS FRONT
WILL PULL NORTHWARD AS A WARM FRONT AND PROVIDE A SECOND ROUND OF
SHOWERS AND THUNDERSTORMS FOR NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORMS ARE POSSIBLE AGAIN ON FRIDAY MORNING THROUGH
SATURDAY EVENING ACROSS NORTH AND CENTRAL GEORGIA. SOME STORMS MAY
BE SEVERE FRIDAY AFTERNOON THROUGH SATURDAY MORNING. OTHERWISE NO
THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH WEDNESDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Mar 1, 2:07 PM EST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EST THU MAR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             1 NNW ROCKLEDGE         32.46N 82.70W
03/01/2012  E0.88 INCH       LAURENS            GA   POST OFFICE

            UNITED STATES POST OFFICE IN ROCKLEDGE REPORTED
            NICKLE-SIZED HAIL FOR LESS THAN 5 MINUTES IN ROCKLEDGE.
            POWER OUTAGES WERE ALSO REPORTED IN ROCKLEDGE.

&&

RGARCIA
Local storm report, Mar 1, 2:27 PM EST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EST THU MAR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     2 SW MINTER             32.47N 82.79W
03/01/2012                   LAURENS            GA   911 CALL CENTER

            LAURENS COUNTY 911 RELAYED A PUBLIC REPORT OF A TREE
            DOWNED ONTO BUSH ROAD IN EAST DUBLIN AROUND 1343 EST.

&&

RGARCIA
Local storm report, Mar 1, 2:46 PM EST, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST THU MAR 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     2 NNE ROCKLEDGE         32.48N 82.68W
03/01/2012                   LAURENS            GA   PUBLIC

            PUBLIC REPORTED SEVERAL DOWNED TREES ON THE ROADS NEAR
            ROCKLEDGE JUST BEFORE 1400 EST.

0200 PM     HAIL             5 SW ADRIAN             32.48N 82.65W
03/01/2012  E1.00 INCH       LAURENS            GA   PUBLIC

            PUBLIC REPORTED NICKLE TO QUARTER SIZED HAIL NEAR THE
            LAURENS-TREUTLEN COUNTY LINE. THE HAIL DAMAGED A DOG
            HOUSE IN A YARD.

&&

RGARCIA
Special weather statement, Mar 1, 3:15 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EST THU MAR 1 2012

GAZ080-090>093-012100-
315 PM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN SCHLEY...MARION...MACON...TAYLOR AND CHATTAHOOCHEE COUNTIES UNTIL
400 PM EST...

AT 311 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING EAST
AT 55 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SCHLEY...
MARION...MACON...TAYLOR AND CHATTAHOOCHEE COUNTIES THROUGH 400 PM
EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE JAMESTOWN/SOUTH
FORT BENNING...CUSSETA...CHRISTOPHER...MANTA...ZELLOBEE...BRANTLEY...
DRANEVILLE...BUENA VISTA...CEDAR CREEK...PUTNAM...TAZEWELL...DOYLE...
WALLS CROSSING...ELLAVILLE AND CONCORD.

&&

LAT...LON 3221 8460 3223 8463 3223 8480 3224 8491
      3227 8490 3236 8493 3246 8414 3223 8413
      3223 8418 3216 8419
TIME...MOT...LOC 2015Z 269DEG 46KT 3230 8479
Special weather statement, Mar 1, 4:14 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EST THU MAR 1 2012

GAZ093-095-105-107-012200-
414 PM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PULASKI...MACON...DOOLY AND HOUSTON COUNTIES UNTIL 500 PM EST...

AT 410 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FOUNTAINVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI...
MACON...DOOLY AND HOUSTON COUNTIES THROUGH 500 PM EST. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE ANDERSONVILLE NATIONAL HISTORIC
SITE...FOUNTAINVILLE...BARTLETT...CLEARVIEW...WHITEWATER STATE
PARK...OGLETHORPE...FLINT RIVER WMA...MONTEZUMA...DRAYTON...
DOOLING...LILLY...BYROMVILLE...FIVE POINTS...VIENNA AND HENDERSON.

&&

LAT...LON 3203 8396 3209 8398 3215 8403 3217 8403
      3219 8405 3219 8413 3223 8414 3223 8422
      3229 8422 3230 8425 3234 8425 3243 8354
      3219 8351 3218 8361 3203 8361
TIME...MOT...LOC 2114Z 265DEG 31KT 3225 8417
Special weather statement, Mar 1, 5:09 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EST THU MAR 1 2012

GAZ083-094>097-109-012245-
509 PM EST THU MAR 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...PEACH...
LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES UNTIL 545 PM EST...

AT 506 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FORT VALLEY TO 5 MILES EAST OF COCHRAN...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
PEACH...LAURENS...BLECKLEY...DODGE AND HOUSTON COUNTIES THROUGH 545
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAULK...
MAGNOLIA...PORTER...COLEY STATION...COCHRAN...SAND BED...PERRY...FORT
VALLEY...ROYAL...HOUSTON LAKE...KATHLEEN...MIAMI VALLEY...
POWERVILLE...CHESTER AND GOLDSBORO.

&&

LAT...LON 3240 8344 3243 8368 3251 8393 3252 8400
      3256 8397 3268 8366 3266 8360 3270 8361
      3273 8353 3266 8327 3259 8323 3263 8314
      3260 8292 3249 8273 3234 8332
TIME...MOT...LOC 2209Z 245DEG 33KT 3254 8384 3247 8357
          3244 8334 3237 8324

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 29, 7:35 PM ESTSpecial Weather StatementFFCChattooga, Floyd55 min
Feb 29, 7:42 PM ESTSevere Thunderstorm WarningFFCChattooga, Floyd33 min
Mar 1, 3:10 AM ESTSpecial Weather StatementFFCCoweta35 min
Mar 1, 3:23 AM ESTSpecial Weather StatementFFCFayette37 min
Mar 1, 9:35 AM ESTSpecial Weather StatementFFCWashington40 min
Mar 1, 10:16 AM ESTSpecial Weather StatementFFCJefferson44 min
Mar 1, 1:47 PM ESTSpecial Weather StatementFFCEmanuel, Treutlen28 min
Mar 1, 1:54 PM ESTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen51 min
Mar 1, 3:15 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Schley45 min
Mar 1, 4:14 PM ESTSpecial Weather StatementFFCDooly, Macon46 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.